Your taking this drug for an anxiety disorder is what I term a “work-around.” It is an attempt to deal with the symptom but does not get at the cause. My guess is that your anxiety is counteracting the drug effect (which is a known negative effect with this medication). I do not know what you are doing to deal with the anxiety, but I think that this is where your cure lies.
To my knowledge, there is not a negative physical effect on your penis.
After taking Viagra I get migraine headaches ( I take tylenol mostly, but sometime I have to take Imitrex ). They are much worse after drinking a couple of beers or a couple of glasses of wine ( 8 to 10 ozs ).
If I take Imitrex, I really feel bad for about 24 hours ( washed out, extremely tired ).
I still get headaches if I don't drink at all. They are just not as bad. I have sense enough to know not to drink, but sometime I do to enhance my conversation with my wife. Just talking and enjoying each other's company.
I am 72 and been married to my wife 51 years. We have a great marriage, and both enjoy a very satisfactory sex life. I don't tell her how bad my headaches are at times. since she would worry about my not thinking sex would be worth the pain etc.
Any suggestions on pain control?
I have tried Levitra and Cialis. Same results with the headaches coming back a couple of times over the next 48 hours.